View : 107 Download: 0

Asymptotic behavior of A-harmonic functions and p-extremal length

Title
Asymptotic behavior of A-harmonic functions and p-extremal length
Authors
Kim S.W.Lee S.M.Lee Y.H.
Ewha Authors
이용하
SCOPUS Author ID
이용하scopus
Issue Date
2010
Journal Title
Bulletin of the Korean Mathematical Society
ISSN
1015-8634JCR Link
Citation
vol. 47, no. 2, pp. 423 - 432
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
We describe the asymptotic behavior of functions of the Royden p-algebra in terms of p-extremal length. We also prove that each bounded A-harmonic function with finite energy on a complete Riemannian manifold is uniquely determined by the behavior of the function along p-almost every curve. © 2010 The Korean Mathematical Society.
DOI
10.4134/BKMS.2010.47.2.423
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE